MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU, STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU, STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38516
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per rep - (b)(6) 2025 - they had access on right side of the patient and were over the bifurcation attempting to stent the left leg.During deployment, roughly two thirds of the stent deployed and one third was stuck in the deployment system.They ended up breaking open the handle of the ptx and attempting to deploy the rest of stent.They were able to get the proximal one third of the stent deployed but it was inside of the introducer sheath that was over the bifurcation.The case is still going on.They are presently attempting to extract the rest of the stent from the sheath.Update from rep - (b)(6) 2025 - from the physician the device failed to fully deploy, and as they were trying to back it out, while partially deployed, it got stuck on the aortic bifurcation and then became detached from the delivery system completely.They ended up have to used 3 more devices to anchor it in place.Pt is doing fine.Outside of a somewhere steep aortic bi-fur, nothing was out of the ordinary.I have the failed device in question, as i stopped by to pick it up.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Cancellation report is being submitted due to the completion of the confirmation received from qe on (b)(6) 2025 file can be cancelled as "as the adverse effects related to (b)(4) were linked to the abnormal use the details of the use error of incorrect size wire guide should be recorded in the pms log." see medical device report with g8 number 3001845648-2025-00311 for the report of the serious injury with this event.
 
Additional Manufacturer Narrative

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU, STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key22904252
Report Number3001845648-2025-00439
Device Sequence Number8001379
Product Code NIU
UDI-Device Identifier10827002385167
UDI-Public(01)10827002385167(17)60329(30)1(10)C2190357
Combination Product (Y/N)Y
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P100022/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2026
Device Model NumberG38516
Device Catalogue NumberZISV6-35-125-8-60-PTX
Device Lot NumberC2190357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/10/2025
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown